Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 62 (1994), 431-443
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Askey and James Wilson, Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials, Mem. Amer. Math. Soc. 54 (1985), no. 319, iv+55. MR 783216 (87a:05023), http://dx.doi.org/10.1090/memo/0319
  • [2] William B. Jones and Wolfgang J. Thron, Continued fractions, Encyclopedia of Mathematics and its Applications, vol. 11, Addison-Wesley Publishing Co., Reading, Mass., 1980. Analytic theory and applications; With a foreword by Felix E. Browder; With an introduction by Peter Henrici. MR 595864 (82c:30001)
  • [3] Oskar Perron, Die Lehre von den Kettenbrüchen. Bd I. Elementare Kettenbrüche, B. G. Teubner Verlagsgesellschaft, Stuttgart, 1954 (German). 3te Aufl. MR 0064172 (16,239e)
  • [4] Oskar Perron, Die Lehre von den Kettenbrüchen. Dritte, verbesserte und erweiterte Aufl. Bd. II. Analytisch-funktionentheoretische Kettenbrüche, B. G. Teubner Verlagsgesellschaft, Stuttgart, 1957 (German). MR 0085349 (19,25c)
  • [5] H. S. Wall, Analytic Theory of Continued Fractions, D. Van Nostrand Company, Inc., New York, N. Y., 1948. MR 0025596 (10,32d)
  • [1] Claude Brezinski, A bibliography on continued fractions, Padé approximation, sequence transformation and related subjects, Ciencias [Sciences], vol. 3, Prensas Universitarias de Zaragoza, Zaragoza, 1991. MR 1148890 (92j:00011)
  • [1] Christopher T. H. Baker, The numerical treatment of integral equations, Clarendon Press, Oxford, 1977. Monographs on Numerical Analysis. MR 0467215 (57 #7079)
  • [2] F. N. Fritsch, Review 3, Math. Comp. 50 (1988), 346-348.
  • [3] W. Gautschi, Review 6, Math. Comp. 52 (1989), 253.
  • [1] M. Minkoff, Review 36, Math. Comp. 47 (1986), 749.
  • [1] A. S. Anema, Primitive Phythagorean triangles with their generators and with their perimeters up to 119,992, manuscript in the UMT file, MTAC 5 (1951), UMT 111, p. 28.
  • [2] Andrew Bremner, Pythagorean triangles and a quartic surface, J. Reine Angew. Math. 318 (1980), 120–125. MR 579387 (82a:10018), http://dx.doi.org/10.1515/crll.1980.318.120
  • [3] Leonard E. Dickson, History of the theory of numbers, Vol. II, Chelsea, New York, 1956.
  • [4] Martin Gardner, Simple proofs of the Pythagorean theorem and sundry other matters, Mathematical Games, Scientific American, October 1964, Volume 211, #4, pp. 118-126.
  • [5] Richard K. Guy, Unsolved problems in number theory, Unsolved Problems in Intuitive Mathematics, vol. 1, Springer-Verlag, New York-Berlin, 1981. Problem Books in Mathematics. MR 656313 (83k:10002)
  • [6] Thomas Heath, A history of Greek mathematics. Vol. II, Dover Publications, Inc., New York, 1981. From Aristarchus to Diophantus; Corrected reprint of the 1921 original. MR 654680 (84h:01002b)
  • [7] D. L. MacKay, Solution to Problem E327[1938, 248] proposed by Philip Franklin, Amer. Math. Monthly 46 (1939), 169-170.
  • [8] J. P. McCarthy, A Lewis Carroll problem, Mathematical Notes 1196, Math. Gaz. 20 (1936), 152-153.
  • [9] Francis L. Miksa, Table of primitive Pythagorean triangles, arranged according to increasing areas, 5 vol. ms. comprising a total of 27+980 pp. deposited in UMT file; see Math. Comp. 23 (1969), Review 69, p. 888.
  • [10] W. P. Whitlock Jr., Rational right triangles with equal areas, Scripta Math. 9 (1943), 155–161. MR 0009772 (5,199f)
  • [1] Richard K. Guy, Unsolved problems in number theory, Unsolved Problems in Intuitive Mathematics, vol. 1, Springer-Verlag, New York-Berlin, 1981. Problem Books in Mathematics. MR 656313 (83k:10002)
  • [2] Maurice Kraitchik, On certain rational cuboids, Scripta Math. 11 (1945), 317–326. MR 0016374 (8,6e)
  • [3] -, Théorie des nombres, Tome 3, Analyse Diophantine et Applications aux Cuboides Rationnels, Gauthier-Villars, Paris, 1947, pp. 122-131.
  • [4] -, Sur les cuboides rationnels, Proc. Internat. Congr. Math. 1954, vol. 2, Amsterdam, 1954, pp. 33-34.
  • [5] Jean Lagrange, Sur le cuboĭde entier, Séminaire Delange-Pisot-Poitou, 17e année (1975/76), Théorie des nombres: Fasc. 2, Exp. No. G1, Secrétariat Math., Paris, 1977, pp. 5 (French). MR 0453630 (56 #11892)
  • [6] M. Lal and W. J. Blundon, Math. Comp. 20 (1966), 144–147. MR 0186623 (32 #4082), http://dx.doi.org/10.1090/S0025-5718-1966-0186623-4
  • [7] John Leech, The location of four squares in an arithmetic progression, with some applications, Computers in number theory (Proc. Sci. Res. Council Atlas Sympos. No. 2, Oxford, 1969) Academic Press, London, 1971, pp. 83–98. MR 0316366 (47 #4913)
  • [8] -, Five tables relating to rational cuboids, 46 sheets of computer output, UMT file, University of Stirling, Stirling, Scotland, January 1977; see Math. Comp. 32 (1978), 657-659.
  • [9] -, Table Errata 554--M. Kraitchik, Théorie des nombres, Tome 3, Analyse Diophantine et Applications aux Cuboides Rationnels, Gauthier-Villars, Paris, 1947, pp. 122-131; 555--M. Kraitchik, Sur les cuboides rationnels, Proc. Internat. Congr. Math., 1954, vol. 2, Amsterdam, 1954, pp. 33-34; see Math. Comp. 32 (1978), 661.
  • [10] D. Shanks, Corrigenda: “Solutions of the Diophantine equations 𝑥²+𝑦²=𝑙²,\𝑦²+𝑧²=𝑚²,𝑧²+𝑥²=𝑛²” (Math. Comp. 20 (1966), 144–147) by M. Lal and W. J. Blundon, Math. Comp. 23 (1969), no. 105, 219. MR 0400637 (53 #4468), http://dx.doi.org/10.1090/S0025-5718-1969-0400637-0
  • [11] William Gideon Spohn, Jr., Table of integral cuboids and their generators, 4pp+45pp reduced-size computer printout, UMT file, Applied Physics Laboratory, Johns Hopkins University, Laurel, Maryland, 1978; see Math. Comp. 33 (1979), Review 4, 428-429.
  • [12] -, Table Errata 558--John Leech, Five tables related to rational cuboids, UMT 12, Math. Comp. 32 (1978), 657-659; see Math. Comp. 33 (1979), 430.
  • [1] Maurice Kraitchik, On certain rational cuboids, Scripta Math. 11 (1945), 317–326. MR 0016374 (8,6e)
  • [2] -, Théorie des nombres, Tome 3, Analyse Diophantine et Applications aux Cuboides Rationnels, Gauthier-Villars, Paris, 1947.
  • [3] -, Sur les cuboides rationnels, Proc. Internat. Congr. Math., 1954, vol. 2, Amsterdam, 1954, pp. 33-34.
  • [4] John Leech, Table Errata 554--M. Kraitchik, Théorie des nombres, Tome 3, Analyse Diophantine et Applications aux Cuboides Rationnels, Gauthier-Villars, Paris, 1947, pp. 122-131; 555--M. Kraitchik, Sur les cuboides rationnels, Proc. Internat. Congr. Math., 1954, vol. 2, Amsterdam, 1954, pp. 33-34; see Math. Comp. 32 (1978), 661.


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-94-99734-2
PII: S 0025-5718(94)99734-2
Article copyright: © Copyright 1994 American Mathematical Society